Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Modern developments in the geometry of numbers


Author: Hans Zassenhaus
Journal: Bull. Amer. Math. Soc. 67 (1961), 427-439
MathSciNet review: 0132040
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Bambah, On the geometry of numbers of non-convex star-regions with hexagonal symmetry, Philos. Trans. Roy. Soc. London. Ser. A. 243 (1951), 431–462. MR 0042453 (13,114c)
  • 2. J. W. S. Cassels, An introduction to the geometry of numbers, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd. 99 Springer-Verlag, Berlin-Göttingen-Heidelberg, 1959. MR 0157947 (28 #1175)
  • 3. H. Davenport, Note on the product of three homogeneous linear forms, J. London Math. Soc. 16 (1941), 98–101. MR 0004853 (3,70f)
  • 4. Edmund Hlawka, Zur Geometrie der Zahlen, Math. Z. 49 (1943), 285–312 (German). MR 0009782 (5,201c)
  • 5. László Fejes Tóth, Some packing and covering theorems, Acta Sci. Math. Szeged 12 (1950), no. Leopoldo Fejer et Frederico Riesz LXX annos natis dedicatus, Pars A, 62–67. MR 0038086 (12,352e)
  • 6. K. Mahler, On lattice points in 𝑛-dimensional star bodies. I. Existence theorems, Proc. Roy. Soc. London. Ser. A. 187 (1946), 151–187. MR 0017753 (8,195f)
  • 7. André Markoff, Sur les formes quadratiques ternaires indéfinis, Math. Ann. vol. 56 (1903) pp. 233-251.
  • 8. H. Minkowski, Diophantische Approximationen, Leipzig, 1907, viii + 235 pp.
  • 9. Hermann Minkowski, Geometrie der Zahlen, Bibliotheca Mathematica Teubneriana, Band 40, Johnson Reprint Corp., New York-London, 1968 (German). MR 0249269 (40 #2515)
  • 10. L. J. Mordell, On the geometry of numbers in some non-convex regions, Proc. London Math. Soc. (2) 48 (1945), 339–390. MR 0012095 (6,257d)
  • 11. L. J. Mordell, Geometry of numbers, Proc. First Canadian Math. Congress, Montreal, University of Toronto Press, Toronto, 1946, pp. 265–284. MR 0020094 (8,502e)
  • 12. Norman Oler, On an inequality in number geometry, McGill Ph.D. thesis, 1957; Acta Math. vol. 105 (1961) pp. 19-48.
  • 13. M. Rahman, On some problems of statistical number geometry, McGill Ph.D. thesis, 1957.
  • 14. C. A. Rogers, A note on coverings and packings, J. London Math. Soc. 25 (1950), 327–331. MR 0043819 (13,323b)
  • 15. C. A. Rogers, The closest packing of convex two-dimensional domains, Acta Math. 86 (1951), 309–321. MR 0046670 (13,768i)
  • 16. Carl Ludwig Siegel, A mean value theorem in geometry of numbers, Ann. of Math. (2) 46 (1945), 340–347. MR 0012093 (6,257b)
  • 17. Norman E. Smith, On a packing problem of statistical number geometry, Ph.D. thesis, McGill University, 1951.
  • 18. A. Thue, Über die dichteste Zusammenstellung von Kreisen in der Ebene, Christiania Vid.-Selskab Skr., 1910, Nr. 1, 9 pp.
  • 19. Sr. Mary Robert von Wolff, On densest packings for two stars in the plane, Ph.D. thesis, University of Notre Dame, 1961.
  • 20. Hans J. Zassenhaus, Methoden und Probleme der modernen Algebra, Selbstverlag Universitaet Hamburg, 1947.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1961-10614-9
PII: S 0002-9904(1961)10614-9